# SDR HEEA072582

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N350BZ
- Make and model: Snias AS350B2
- Aircraft serial: 2653
- Aircraft time: 4,443 hours
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 350A1400200802
- Part serial: TB3007
- Condition: Chafed
- Location: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPAR INSIDE CHAFED FROM CONDUIT. REPLACED WITH SERVICEABLE PART.
